Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 31 of 31 found articles
 
 
  Wiener–Tauberian type theorems for radial sections of homogenous vector bundles on certain rank one Riemannian symmetric spaces of noncompact type
 
 
Title: Wiener–Tauberian type theorems for radial sections of homogenous vector bundles on certain rank one Riemannian symmetric spaces of noncompact type
Author: Pusti, Sanjoy
Ray, Swagato K.
Sarkar, Rudra P.
Appeared in: Mathematische Zeitschrift
Paging: Volume 269 (2010) nr. 1-2 pages 555-586
Year: 2010
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 31 of 31 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands